# SDR SWAA2023070572223

- Difficulty date: June 27, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 56,401 hours, 33,937 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY SUPPORT FRAME P/N 149A7177-1 AT STATION 540 FWD FLANGE IS CRACKED AT LBL 14<[01] CUT OUT DAMAGE ON FWD FLANGE OF WING TO BODY SUPPORT FRAME AT STA 540 LBL 14;[02] VERIFIED CRACK FREE AFTER CUT OUT IAW B737 NDT P6 51-00-00 P23 TOOL 44291 DUE 03NOV23;[03] ADDING REF TO STEP 1. IAW SRM 51-10-02-0G-0;[04] HFEC OPEN HOLES IAW B737 NDT PART 6; 51-00-00 PROC 16. NO DEFECTS NOTED. TOOL#44291; DUE 03NOV23;[05] REMOVED 3 FASTENERS FOR FLANGE REPAIR I.A.W SRM 51-40-02-0G-0;[06] VERIFIED STEP 5;[07] ACCOMPLISHED FPI OF REPAIR ANGLE IAW SOPM 20-20-02; TYPE 1; METHOD A; LEVEL 3. NO DEFECTS NOTED;[08] REMOVED DAMAGE TO FRAME 149A7177-1 AT STA 540 LBL 14 FWD FLANGE AND REPAIRED IAW EA 23-153-02035;[09] VERIFIED STEP 8 AUDIT CW
